# SDR 20010409SG006

- Difficulty date: February 19, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24771
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Failed
- Location: Flap/Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AT FLAP RETRACTION LE SLAT DISAGREE MESSAGE ON EICAS ILLUMINATED AND SLAT/FLAP POSITION INDICATOR INDICATED SLATS NOT RETRACTED.  RETURNED TO DEPARTURE STATION AND ACCOMPLISHED UNEVENTFUL LANDING.  INVESTIGATION REVEALED BOTH FSEU''S FAULTED PDU SLAT XMITTER.  RESET BOTH FSEU''S FLAPS/SLATS OPERATIONAL CHECK NORMAL.  (M)
